Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Heel Pain

Heel Pain

Find latest answers to Heel Pain questions, Heel Pain articles, Heel Pain news and clinic/doctors who deal with Heel Pain.

I am a 20 yrs old boy .While playing soccer at school , I twisted my right knee. i had little bit of pain but i kept on playing and completed my game.After coming back home,i had little pain in my right knee. so i took a painkiller and slept early. the next morning , i had swelling in my right knee and it was also very painful have i broken my knee bone ?what to do next?

Dear patient While playing football , you have injured your meniscus of your right knee joint.Twisting of knee causes this type of injury.Meniscus is a structure found in knees. it acts as a shock absorber. It helps in gliding of knee joint. apply ice packs to your knee , take a painkiller such as diclofenac and consult a orthopaedic surgeon . A MRI will be also required to ascertain the degree of injury. ...

Read Complete Answer


I am 34 yrs old. I daily work on my computer for 8-9 hrs . when i come back home , i have pain in my lower back region. i usually have to take painkillers for relief. I have this backache for the the last 3 months. kindly suggest how to get rid of this back pain?

Dear patient You are suffering from Postural low backache.Nothing to worry about.you have to take care of your posture. Do not work continuously on computer . take a 5 min break after every 1 hour. Don't sit on a reclining chair but on a office chair. take muscle relaxant such as metaxolone , apply topical analgesics at your back after hot water fomentation.you should be alright within 7 days with these medications and precautions. but if pain persists , then visit your orthopaedic surgeon for ...

Read Complete Answer


I am feeling pain in the right knee joint. the pain is felt starting from lower back spine , then in right kneew joint, then in the muscles below the knee join and in the foot . Also on movement of the knee , bending or unfolding or folding, a sound like tuk is heard. I had an x-ray which is stating that possible loose calcific opacity in the joint. Please let me know is this is a serious problem, can this lead to arthritis or is this the start of the arthritis. Is there any permanenet treament to get rid of this and can this be permanently cured. I am very much worried about the problem, please help me on this. thanks.

Please Get X ray or MRI of your Lower Back !! will have to clear whether the pain arising is from back and referred to knee and foot, or is solely knee joint pain. when you hear sound like tuk while folding or unfolding ie bending and straightening your knees, that means your popliteus muscle ie behind the knee joint is weak and complete load is taken by the meniscus or ligament supporting the knee. i would advise you 3 things, get mri scan for lower back, strengthen the muscle and ligament of y ...

Read Complete Answer





hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution

Hi, Since you have not told me about the age of the patient ,with only history available that she was a smoker,following might be the causes - - Bronchitis - Brochiectasis - Lung carcinoma - Pneumonia For all of these you will have to leave smoking.You may quit smoking suddenly but doctors at might not recommend it because this might suddenly lead to dropping of hormone levels in blood which might cause depression. For knowing about the exact cause about the disease, I will have to know ...

Read Complete Answer




i am having a back pain ... chest pain ... finger .. leg ... pain frm past 3months ... i took menabol tablet of seroid 2mg for 5months /... thrice a day ...... and boldino 200mg .... 10ml i took ... a week 1nd half ml ... i got a fever ... from that day the pain hasnt gone .. ... i m sufferring severly ... plz help me

Hi, You have been prescribed with steroids and I am not sure why because you have not given any such history which suggests why you should be prescribed with steroid. Steroids are used for treating delayed puberty; some types of impotence; wasting of the body due to such conditions as HIV; some types of anemia; osteoporosis (brittle bones in menopausal women) and for itching caused by a liver condition called primary bilary obstruction. Do you have any such history,are you married,do you have ...

Read Complete Answer


Dr. Opinder Singh Thind

  • Dentist
  •  Noida, India
  •  792 Doc Points

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  739 Doc Points

Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  368 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  318 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1179 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  469 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  162 Doc Points

Dr. Hariom Sharma

  • ENT
  •  Gwalior, India
  •  255 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Vineesh Mathur

  • Orthopedist
  •  Gurgaon, India
  •  305 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -